# SDR C2XA10IA038

- Difficulty date: January 25, 2010
- Submitted: January 28, 2010
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 19,962 hours, 10,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2354, THE CREW REPORTED A VERY STRONG ODOR COMING FROM PACK 2 IN FLIGHT, AND THE INABILITY TO DUPLICATE ON THE GROUND.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED NR 1 & NR 2 ENGINE GROUND RUNS AT VARIOUS CONFIGURATIONS, INSPECTED THE AIRCRAFT ALL WITH NO SMELL OR DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
